Mathematical Research Letters
Volume 27 (2020)
On the $RO(G)$-graded coefficients of dihedral equivariant cohomology
Pages: 1109 – 1128
We completely calculate the $RO(G)$-graded coefficients of ordinary equivariant cohomology where $G$ is the dihedral group of order $2p$ for a prime $p \gt 2$ both with constant and Burnside ring coefficients. The authors first proved it for $p = 3$ and then the second author generalized it to arbitrary $p$. These are the first such calculations for a non-abelian group.
Kriz acknowledges the support of a Simons Collaboration Grant.
Received 20 April 2018
Accepted 3 May 2020
Published 14 December 2020